Alert archive / Wisconsin / Wind Advisories in 2022

Wind Advisory 5, NWS La Crosse, WI

April 13, 20228 counties in Iowa; 7 counties in Minnesota; 13 counties in Wisconsin

NWS La Crosse, WI issued this wind advisory at Apr 13, 2022, 2:30 PM CDT for 8 counties in Iowa; 7 counties in Minnesota; 13 counties in Wisconsin. It took effect at Apr 14, 2022, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2022, 2:30 PM CDT (19:30 UTC)
In effect from
Apr 14, 2022, 10:00 AM CDT
Expired
Apr 14, 2022, 7:00 PM CDT
In force
9 hr
Issued by
NWS La Crosse, WI
All 28 counties

Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
533 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

356 
WWUS73 KARX 131930
NPWARX

URGENT - WEATHER MESSAGE
National Weather Service La Crosse WI
230 PM CDT Wed Apr 13 2022

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-140330-
/O.NEW.KARX.WI.Y.0005.220414T1500Z-220415T0000Z/
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
Including the cities of Osage, Cresco, Decorah, Waukon, 
Charles City, New Hampton, Oelwein, Elkader, Wabasha, 
Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, 
Medford, Neillsville, Alma, Arcadia, Whitehall, 
Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship,
Viroqua, Prairie Du Chien, Richland Center, and Platteville
230 PM CDT Wed Apr 13 2022

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY...

* WHAT...West winds 25 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, north central, southwest and west 
  central Wisconsin, north central and northeast Iowa and 
  southeast Minnesota.

* WHEN...From 10 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
169 
WWUS73 KARX 140222
NPWARX

URGENT - WEATHER MESSAGE
National Weather Service La Crosse WI
922 PM CDT Wed Apr 13 2022

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-141030-
/O.CON.KARX.WI.Y.0005.220414T1500Z-220415T0000Z/
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
Including the cities of Osage, Cresco, Decorah, Waukon, 
Charles City, New Hampton, Oelwein, Elkader, Wabasha, 
Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, 
Medford, Neillsville, Alma, Arcadia, Whitehall, 
Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship,
Viroqua, Prairie Du Chien, Richland Center, and Platteville
922 PM CDT Wed Apr 13 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
THURSDAY...

* WHAT...West winds 25 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, north central, southwest and west 
  central Wisconsin, north central and northeast Iowa and 
  southeast Minnesota.

* WHEN...From 10 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
843 
WWUS73 KARX 140804
NPWARX

URGENT - WEATHER MESSAGE
National Weather Service La Crosse WI
304 AM CDT Thu Apr 14 2022

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-142000-
/O.CON.KARX.WI.Y.0005.220414T1500Z-220415T0000Z/
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
Including the cities of Osage, Cresco, Decorah, Waukon, 
Charles City, New Hampton, Oelwein, Elkader, Wabasha, 
Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, 
Medford, Neillsville, Alma, Arcadia, Whitehall, 
Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship,
Viroqua, Prairie Du Chien, Richland Center, and Platteville
304 AM CDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING...

* WHAT...Southwest winds 25 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of southwest into central Wisconsin, northeast
  Iowa and southeast Minnesota.

* WHEN...From 10 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Rieck
504 
WWUS73 KARX 141434
NPWARX

URGENT - WEATHER MESSAGE
National Weather Service La Crosse WI
934 AM CDT Thu Apr 14 2022

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-150000-
/O.CON.KARX.WI.Y.0005.220414T1500Z-220415T0000Z/
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
Including the cities of Osage, Cresco, Decorah, Waukon, 
Charles City, New Hampton, Oelwein, Elkader, Wabasha, 
Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, 
Medford, Neillsville, Alma, Arcadia, Whitehall, 
Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship,
Viroqua, Prairie Du Chien, Richland Center, and Platteville
934 AM CDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected.
  The highest wind gust reported so far was 48 mph at Rochester
  International Airport.

* WHERE...Portions of central, southwest and west central
  Wisconsin, northeast Iowa and southeast Minnesota.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
707 
WWUS73 KARX 142340
NPWARX

URGENT - WEATHER MESSAGE
National Weather Service La Crosse WI
640 PM CDT Thu Apr 14 2022

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-150045-
/O.EXP.KARX.WI.Y.0005.000000T0000Z-220415T0000Z/
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
Including the cities of Osage, Cresco, Decorah, Waukon, 
Charles City, New Hampton, Oelwein, Elkader, Wabasha, 
Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, 
Medford, Neillsville, Alma, Arcadia, Whitehall, 
Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship,
Viroqua, Prairie Du Chien, Richland Center, and Platteville
640 PM CDT Thu Apr 14 2022

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Winds will continue to slowly diminish through the evening hours.
However, gusts of 40 mph and higher are no longer expected. It
will remain breezy with gusts of 25 to 30 mph into Friday morning.

$$
EMS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this wind advisory went out at Apr 13, 12:31 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 13, 12:31 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1231 PM CDT Wed Apr 13 2022

.DISCUSSION...(Today through Tuesday)
Issued at 403 AM CDT Wed Apr 13 2022

Key Messages:

 - More rainfall today and possible general thunderstorms, but
   mainly east of the Mississippi River

 - Strong wind gusts on Thursday

 - Cooling back down for the end of the week

Today & Tonight

Showers and storms moved through the region overnight. Today, the
associated surface low pressure system becomes occluded and
elongates. As the cold front continues on its way through the region
today, more rainfall and possible thunderstorms are anticipated
develop with the ample frontogenetic forcing. The higher chances
remaining east of the east of the Mississippi River. Just expecting
general thunderstorms as the severe weather threat will have pushed
off to the east of the area. A deepening portion of the low pressure
system moves into North Dakota this afternoon with the upper-level
wave catching up overnight becoming nearly stacked. The triple point
of the system moves through the Great Lakes Region this evening
pulling rain chances out of the area.

Thursday

Cold air advection in wake of the cold front will lead to steepening
near surface lapse rates to over 9 C/km. Gusty winds at the surface
are expected as depicted by the inverted 'V' shaped forecast
soundings with the mixed layer deepening to near 800 mb by early
afternoon. From late morning into mid-day, surface gusts around 45
mph are likely at times with an increasing jet near the top of the
mixed layer having peak speeds up to 65 mph.

Light snowfall is also possible, but mainly confined to the far
northern portions of the forecast area into north central Wisconsin.
Similarly across much of the region, there would be steep surface
lapse rates, but the difference is that there would be more moisture
available to squeeze out a few flakes for this area. If any
accumulates, it would be minor.

Friday through Wednesday

The low pressure system is slated to lift northeast into Canada over
the weekend with surface high pressure building in behind. Quiet
weather conditions are in store for the first part of the weekend.
The next chances for precipitation returns on Sunday. The associated
mid-level shortwave slides eastward into the region from the Pacific
Northwest. With there being differences in the spatial and temporal
features of the next incoming system in the model guidance, will
continue with the blended model guidance.

Cooler temperatures are expected to persist through the weekend into
next week with afternoon highs reaching into the upper 30s to 40s.
Combined with the northwesterly winds, the coldest period over the
next several days is anticipated to occur Saturday morning. Around
sunrise, wind chills could dip into the low teens to single digits
for much of the region.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1231 PM CDT Wed Apr 13 2022

Main taf concerns are MVFR conditions early in the taf period.
Then...windy conditions Thursday. A cold front extending from
surface low over northern Minnesota will track into eastern
Wisconsin this afternoon. Behind the surface front...a drier
airmass will filter into the region and erode the stratus deck of
clouds west to east across the area this afternoon. VFR conditions
should prevail by 01z Thursday and for the rest of the taf period
at both RST/LSE taf sites. Pressure gradient tightens and winds
aloft will mix down to the surface after 12z Thursday. Winds are
expected increase and gusts to 40 knots during the day Thursday.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

DISCUSSION...Peters
AVIATION...DTJ
Hazardous weather outlook, Apr 13, 5:45 AM CDT, 8 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
545 AM CDT Wed Apr 13 2022

WIZ017-029-034-042>044-053>055-061-141445-
Taylor-Clark-Jackson-Monroe-Juneau-Adams-Vernon-Crawford-Richland-
Grant-
545 AM CDT Wed Apr 13 2022

This Hazardous Weather Outlook is for portions of central
Wisconsin...north central Wisconsin...southwest Wisconsin and
west central Wisconsin.

.DAY ONE...Today and Tonight

Isolated non-severe thunderstorms are possible today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Strong west to southwest winds develop on Thursday with gusts of
40 to 50 mph possible. Scattered snow showers are possible north
of Interstate 90 that, when combined with the strong winds, may
lead to brief visibility reductions.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
141445-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Buffalo-Trempealeau-La Crosse-
545 AM CDT Wed Apr 13 2022

This Hazardous Weather Outlook is for portions of north central
Iowa...northeast Iowa...southeast Minnesota and west central
Wisconsin.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Strong west to southwest winds develop on Thursday with gusts of
40 to 50 mph possible. Scattered snow showers are possible north
of Interstate 90 that, when combined with the strong winds, may
lead to brief visibility reductions.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

In the hours before

Local storm report, Apr 13, 10:01 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1001 AM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       SAINT ANSGAR            43.38N 92.92W
04/13/2022  M4.50 INCH       MITCHELL           IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION SANI4 ST ANSGAR.

0750 AM     HEAVY RAIN       3 SW CUMMINGSVILLE      43.85N 92.30W
04/13/2022  E3.20 INCH       OLMSTED            MN   PUBLIC

0600 AM     HEAVY RAIN       GRAND MEADOW            43.71N 92.56W
04/13/2022  M3.05 INCH       MOWER              MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION GMDM5 GRAND MEADOW.

0945 AM     HEAVY RAIN       SAINT ANSGAR            43.38N 92.92W
04/13/2022  M2.83 INCH       MITCHELL           IA   MESONET

            MESONET STATION CW1238 ST.ANSGAR.

0700 AM     HEAVY RAIN       5 E RACINE              43.78N 92.39W
04/13/2022  M2.78 INCH       FILLMORE           MN   COCORAHS

            COCORAHS STATION MN-FM-19 6 N SPRING VALLEY.

0400 AM     HEAVY RAIN       4 E STEWARTVILLE        43.86N 92.40W
04/13/2022  M2.70 INCH       OLMSTED            MN   COCORAHS

            COCORAHS STATION MN-OL-50 STEWARTVILLE 4.3
            E.

0700 AM     HEAVY RAIN       1 ENE LANSING           43.75N 92.96W
04/13/2022  M2.52 INCH       MOWER              MN   MESONET

            MESONET STATION LANM5 LANSING - CEDAR RIVER.

0623 AM     HEAVY RAIN       2 W CHESTER             44.00N 92.38W
04/13/2022  M2.43 INCH       OLMSTED            MN   COCORAHS

            COCORAHS STATION MN-OL-29 1 W CHESTER.

0630 AM     HEAVY RAIN       ELGIN                   44.13N 92.26W
04/13/2022  M2.40 INCH       WABASHA            MN   COCORAHS

            COCORAHS STATION MN-WB-12 ELGIN 0.4 WNW.

0854 AM     HEAVY RAIN       3 NNW STEWARTVILLE      43.90N 92.50W
04/13/2022  M2.41 INCH       OLMSTED            MN   ASOS

            ASOS STATION KRST ROCHESTER INTERNATIONAL
            AIRPORT.

0700 AM     HEAVY RAIN       2 WNW HIGH FOREST       43.85N 92.59W
04/13/2022  M2.39 INCH       OLMSTED            MN   COCORAHS

            COCORAHS STATION MN-OL-27 2 W HIGH FOREST.

0700 AM     HEAVY RAIN       5 N STEWARTVILLE        43.93N 92.48W
04/13/2022  M2.38 INCH       OLMSTED            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION RSRM5 ROCHESTER AP
            2NE.

0700 AM     HEAVY RAIN       5 N STEWARTVILLE        43.93N 92.47W
04/13/2022  M2.32 INCH       OLMSTED            MN   COCORAHS

            COCORAHS STATION MN-OL-62 ROCHESTER 5.6 S.

0922 AM     HEAVY RAIN       NELSON                  44.42N 92.01W
04/13/2022  M2.25 INCH       BUFFALO            WI   PUBLIC

0700 AM     HEAVY RAIN       2 SSW ELBA              44.06N 92.04W
04/13/2022  M2.05 INCH       WINONA             MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION ALTM5 ALTURA 5W.

0950 AM     HEAVY RAIN       1 NNW WESTBORO          45.37N 90.31W
04/13/2022  M2.02 INCH       TAYLOR             WI   MESONET

            MESONET STATION FW9268 WESTBORO.

&&
Local storm report, Apr 13, 12:03 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1203 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     TSTM WND DMG     3 WSW FREMONT           43.90N 91.95W
04/12/2022                   WINONA             MN   EMERGENCY MNGR

            DAMAGE TO TREES, POWER LINES AND
            OUTBUILDINGS DOWN FROM NEAR FREMONT TO
            LEWISTON, MN.

1140 PM     TSTM WND DMG     2 NNW WILSON            43.98N 91.71W
04/12/2022                   WINONA             MN   TRAINED SPOTTER

            MEASURED 52 MPH GUST. TREE DAMAGE CAUSED
            POWER OUTAGE.

&&
Local storm report, Apr 13, 12:05 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1205 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     HEAVY RAIN       3 W MONA                43.49N 93.00W
04/13/2022  E5.10 INCH       MITCHELL           IA   PUBLIC

            RELAYED VIA BROADCAST MEDIA.

&&
Local storm report, Apr 13, 12:06 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1206 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             2 NNW WILSON            43.98N 91.71W
04/12/2022  M0.88 INCH       WINONA             MN   TRAINED SPOTTER

            45 MPH WIND GUSTS AND DIME TO NICKEL SIZE
            HAIL.

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:30 PM CDTSevere Thunderstorm Warning Considerable damage threatARXFloyd, Mitchell60 min
Apr 12, 8:46 PM CDTTornado WarningARXFloyd44 min
Apr 12, 9:08 PM CDTTornado WarningARXMitchell37 min
Apr 12, 9:26 PM CDTSevere Thunderstorm Warning Considerable damage threatARXHoward, Mitchell49 min
Apr 12, 9:56 PM CDTSevere Thunderstorm WarningARXHoward, Mitchell49 min
Apr 12, 10:18 PM CDTSevere Thunderstorm WarningARXMitchell42 min
Apr 12, 10:26 PM CDTFlash Flood WarningARXMitchell3 hr
Apr 12, 10:30 PM CDTSevere Thunderstorm WarningARXChickasaw, Floyd, Howard, Mitchell60 min
Apr 12, 10:37 PM CDTTornado WarningARXHoward, Mitchell23 min
Apr 12, 11:07 PM CDTTornado Warning Tornado observedARXHoward, Mitchell23 min
Apr 12, 11:15 PM CDTSevere Thunderstorm WarningARXChickasaw, Fayette, Howard, Winneshiek45 min
Apr 12, 11:27 PM CDTTornado WarningARXHoward, Winneshiek17 min
Apr 12, 11:51 PM CDTSevere Thunderstorm WarningARXAllamakee, Winneshiek39 min
Apr 13, 12:32 AM CDTSpecial Weather StatementARXClayton28 min
Apr 12, 11:02 PM CDTTornado WarningARXFillmore, Mower28 min
Apr 12, 11:19 PM CDTSevere Thunderstorm Warning Considerable damage threatARXFillmore, Houston, Olmsted, Winona41 min
Apr 12, 11:23 PM CDTTornado WarningARXFillmore, Olmsted, Winona37 min
Apr 12, 11:43 PM CDTSevere Thunderstorm WarningARXFillmore, Houston, Winona47 min
Apr 13, 2:02 AM CDTRiver Flood WarningARXOlmsted, Winona7 hr
Apr 13, 12:27 AM CDTSpecial Weather StatementARXMonroe, Vernon33 min
Apr 13, 12:52 AM CDTSpecial Weather StatementARXGrant, Juneau, Monroe, Richland23 min
Apr 13, 1:17 AM CDTSpecial Weather StatementARXAdams, Grant, Juneau, Sauk28 min

Nearby

Wind Advisories in Wisconsin, 2022Wind Advisories in Iowa, 2022Wind Advisories in Minnesota, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.